Depo-Medrol - Will this injection will cause any harms like paralysis on near future?
- 30 Jul 2013 by abhaya55
- 27 Oct 2013
- depo-medrol, medrol, pain, injection, disease, depo, paralysis
Please sugggest me because my mom is suffering from the same disease and had 2 of this injection 2ml each time within a gap of 2 months.
Afterwards she feels the pain, the inflammatory sensation again.
So my curiosity is that will it cause any harm to the knee joints to the body including the Paralysis.
It shouldnt cause paralysis, however, prolonged corticosterroid injections can cause weight gain, due fluid retention and some people have a raging appetite. and the epidemal layer of skin to become very fragile and frequent skin tears. The paralysis is something to disuss in detail with the treating doctor. He may have given the injections very close to a nerve and might be the issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Posted 22 Jan 2014 • 1 answer
Posted 11 May 2016 • 0 answers
Posted 18 Jan 2017 • 0 answers
Posted 12 Aug 2017 • 0 answers